# SDR AALA20141217010

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 89,371 hours, 14,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATED ON THE AFT SIDE OF THE RT AFT SERVICE DOOR L392 IS INOPERATIVE.  R & R EMER LIGHT LAMP IAW AMM33-51-06.  SYS CHECKED NORMAL.
